# SDR CA991208022

- Difficulty date: November 26, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8311
- Engine: Pwa PW123
- Propeller: Hamstd 14SF15
- System (JASC): 3242 · Brake
- Part: Seal
- Part number: 68728
- Condition: Leaking
- Location: Brake Assy
- Part time: 402 hours
- Component: Bfgoodrich, 21517
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) BRAKE ASSY FOUND TO BE LEAKING WHILE PARKING BRAKE WAS APPLIED.  THE CAUSE OF THE LEAK WAS DETERMINED TO BE A DEFECTIVE BACK-UP RING ON ONE OF THE BRAKE PISTONS WHICH WAS FOLDED OVER THE PISTON.
